Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 382392, 7 pages
http://dx.doi.org/10.1155/2012/382392
Research Article

Positive Solution for a Class of Boundary Value Problems with Finite Delay

Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 25 May 2012; Accepted 13 September 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Hongzhou Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongzhou Wang, “Positive Solution for a Class of Boundary Value Problems with Finite Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 382392, 7 pages, 2012. https://doi.org/10.1155/2012/382392.